Mj5

39d

Has anyone taking Humira experience acne or increase in pimples? Have you tried anything that has helped this issue?

Nausea and Vomiting

Psoriasis

Psoriatic Arthritis

View all
  • Derek20

    33d

    Hi, I suffered from this and after reading the consumer leaflet I saw that this is one of the side effects of the drug. I went to a dermatologist who gave me ointments but explained to me that because I continue to take the medicine it won't for sure help. The ointments helped a little but in the end, because I continued to take the medicine it didn't go away completely. If it bothers you a lot, see a doctor, maybe your medicine can be changed to something else.

    • Mj5

      33d

      Thank you. I'll call my Derm and see if they can help. I wish they could develop something that doesn't have so many side effects. Especially nausea.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.